# SDR VNAA202509030006

- Difficulty date: May 9, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N639NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15409
- Aircraft time: 13,501 hours, 14,252 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Sill
- Part number: MM67035655003
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SILL IS CORRODED FROM FS 1000 TO FS 1047. CORRECTIVE ACTION: REMOVED CORRODED DOOR SILL. REPLACED AFT CARGO DOOR SILL P/N MM670-35655-003 WITH NEW BETWEEN FS 1000 TO FS 1047 IAW CRJ 900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01
